The Virozub–Matsaev Condition and Spectrum of Definite Type for Self-adjoint Operator Functions

Langer, Heinz; Langer, Matthias; Markus, Alexander; Tretter, Christiane (2008). The Virozub–Matsaev Condition and Spectrum of Definite Type for Self-adjoint Operator Functions. Complex analysis and operator theory, 2(1), pp. 99-134. Basel: Birkhäuser 10.1007/s11785-007-0032-z

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tretter, Christiane

ISSN:

1661-8254

Publisher:

Birkhäuser

Language:

English

Submitter:

Delphine Minder-Jaccoud

Date Deposited:

04 Oct 2013 15:22

Last Modified:

10 Nov 2014 08:23

Publisher DOI:

10.1007/s11785-007-0032-z

Web of Science ID:

000264179400005

URI:

https://boris.unibe.ch/id/eprint/36875 (FactScience: 206325)

Actions (login required)

Edit item Edit item
Provide Feedback